Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 4, NWS State College, PA

March 6, 2011Centre County, Snyder County, Union County, Pennsylvania

NWS State College, PA issued this river flood warning at Mar 6, 2011, 4:19 PM EST for Centre County, Snyder County, Union County, Pennsylvania. It took effect at Mar 6, 2011, 7:00 PM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 4:19 PM EST (21:19 UTC)
In effect from
Mar 6, 2011, 7:00 PM EST
Expired
Mar 6, 2011, 9:51 PM EST
In force
3 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Centre County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 58 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Penns Creek at Penns Creek (PNCP1). The gauge peaked at 7.69 ft at Mar 6, 2011, 9:00 PM EST.

actionminormoderate51003/0603/0703/08
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01555000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WGUS41 KCTP 062119
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
419 PM EST SUN MAR 6 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  PENNS CREEK NEAR PENNS CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.

&&

PAC027-109-119-070919-
/O.NEW.KCTP.FL.W.0004.110307T0000Z-110307T1630Z/
/PNCP1.1.ER.110307T0000Z.110307T0500Z.110307T1030Z.NO/
419 PM EST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PENNS CREEK NEAR PENNS CREEK
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4 PM SUNDAY THE STAGE WAS...7.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND
  CREST NEAR 8.5 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS DOWNSTREAM OF THE 
  ROUTE 104 BRIDGE. A CAMPGROUND IS AFFECTED. A NUMBER OF SECONDARY 
  ROADS IN THE PENNS CREEK DRAINAGE ARE AFFECTED BY HIGH WATER.

$$

CR
1 follow-up statement
003 
WGUS81 KCTP 070251
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
951 PM EST SUN MAR 6 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  PENNS CREEK NEAR PENNS CREEK

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY MONDAY MORNING. 

&&

PAC041-133-071451-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-110307T2335Z/
/CPHP1.1.ER.110307T0148Z.110307T1200Z.110307T1735Z.NO/
951 PM EST SUN MAR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 10 PM SUNDAY THE STAGE WAS 7.2 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY AFTERNOON 
  TOMORROW.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$

PAC027-109-119-070321-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-110307T1630Z/
/PNCP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 PM EST SUN MAR 6 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* AT 10 PM SUNDAY THE STAGE WAS 7.7 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 4:15 PM EST, 4 minutes earlier.

Area forecast discussion, Mar 6, 4:15 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EST SUN MAR 6 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT ACROSS THE SUSQUEHANNA RIVER VALLEY LATE
TODAY...WILL ACT AS A PATHWAY FOR AN AREA OF LOW PRESSURE TO TRACK
NORTHEAST ALONG. SNOW OF VARYING INTENSITY WILL FALL WEST OF THIS
FRONT THROUGH EARLY TONIGHT...WITH RAIN HEAVY AT TIMES ENDING AS A
PERIOD OF SNOW FURTHER TO THE EAST. CLEARING SKIES WITH NEAR NORMAL
TEMPERATURES WILL FOLLOW FOR MONDAY AS A RIDGE OF HIGH PRESSURE
BUILDS IN FROM THE OHIO VALLEY. INCREASING MID LEVEL CLOUDS WITH
TEMPERATURES MODERATING BY SEVERAL DEGREES WILL OCCUR TUESDAY.
ANOTHER STORM WILL MOVE NORTHEAST OUT OF THE SOUTHERN PLAINS STATES
LATE TUESDAY AND BRING A SIGNIFICANT...AND POTENTIALLY WIDESPREAD
HEAVY  RAINFALL TO THE REGION LATER WEDNESDAY INTO THURSDAY. COLDER
AIR FILTERING IN BEHIND THE STORM COULD CHANGE THE PRECIPITATION
BACK OVER TO SNOW THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SURFACE COLD FRONT AT 20Z HAS SLIPPED JUST EAST OF THE STRETCH OF
INTERSTATE 81 EXTENDING FROM KAVP TO KMUI AND KMDT.

THE NOSE OF A SOUTHERLY...50 KT MEAN WIND IN THE 925-850 MB LAYER
WILL PUMP ABUNDANT/DEEP LAYER MOISTURE /WITH PWATS EXCEEDING 1.25
INCHES/ OVER THE QUASI-STNRY LOW-MID LEVEL FRONTAL BOUNDARY.

THE RIGHT ENTRANCE REGION OF A 100 KT UPPER JET WILL AID IN DEEP
LIFT WITHIN THE REGION OF STRONG FRONTOGENESIS...THAT SHORT RANGE
NAM/RUC MODELS SHOW LOCATED FROM KELM...SOUTH TO NEAR KUNV...KSEG
AND KMRB AT 21Z. THIS STRONG FORCING WILL CONSOLIDATE OVER THE
REGION JUST TO THE NORTH AND EAST OF KIPT BETWEEN 00Z AND 06Z.

EXPANDED THE WINTER STORM WARNING BY 3 COUNTIES IN NCENT PENN
/WHERE 4-5 INCHES OF SNOW HAS ALREADY BEEN REPORTED FROM POTTER
COUNTY AND SIMILAR ADDITIONAL AMOUNTS ARE LIKELY THIS EVENING/.

THE WINTER WEATHER ADVISORY HAS ALSO BEEN GREATLY EXPANDED ACROSS
THE THE LAURELS AND CENTRAL/ECENT MTNS FOR A GENERAL 3-6 INCHES OF
SNOW. ACCUMS IN THIS REGION WILL BE HIGHLY ELEVATION DEPENDENT.

THE SNOW TAPERS FROM SW TO NE THIS EVENING ACROSS THE LAURELS...AND
OVER THE MTNS NE OF KIPT AFTER MIDNIGHT. A FEW LOCATIONS NORTH AND
NE OF KIPT COULD SEE AS MUCH AS 1 FOOT OF HEAVY WET SNOW.

THE WEIGHT OF THE SNOW AND INCREASING WIND COULD LEAD TO SCATTERED
POWER OUTAGES FROM DOWNED TREES ON UTILITY LINES.

TEMPS WILL FALL INTO THE UPPER TEENS AFTER MIDNIGHT ACROSS THE NRN
AND WESTERN MTNS...AND SLIDE THROUGH THE 30S FROM THE SUSQ VALLEY
EAST THIS EVENING.

LOWER...STRATO CU CLOUDS SHOULD PARTIALLY CLEAR OUT /BENEATH THE
RETREATING MID/HIGH OVC LAYER/ VERY LATE TONIGHT...WITH JUST SOME
ISOLATED NRN MTN SNOW SHOWERS TOWARD DAYBREAK

FLOOD WATCHES WILL BE ALLOWED TO CONTINUE UNTIL THEIR RESPECTIVE
EXPIRATION TIMES...AS ADDITIONAL RUNOFF FROM RAIN/SNOW-MELT WILL
KEEP SMALLER STREAMS HIGH.

WE RECENTLY ISSUED SEVERAL COUNTY FLOOD WARNINGS AND AREAL FLOOD
ADVISORIES TO COVER THE QUICKLY RISING SMALL STREAMS THAT HAVE
FLOODED AND CLOSED SOME ADJACENT ROADS...MAINLY NORTH AND EAST OF
KIPT.

THE FLOOD WATCHES WILL BE WHITTLED AWAY FROM NW TO SE THIS EVENING
THROUGH THE OVERNIGHT HOURS AS THE COLDER AIR PUSHES INTO THE REGION
AND CHANGEOVER FROM RAIN...TO MIXED PRECIP/WET SNOW OCCURS.

THE FLOOD WARNING FOR JOHNSONBURG ALONG THE CLARION RIVER WAS
RECENTLY CANCELLED.

HOWEVER...SOME NORTH BRANCH SUSQ POINTS /BLOOMSBURG AND DANVILLE/
WILL PUSH FLOOD STAGE TOMORROW INTO TOMORROW NIGHT...BUT THE
CHANGEOVER TO SNOW WILL LIKELY LOWER THE IMPACT OF RUNOFF IN THE
MODELS AND COULD TRIM STAGES TO JUST UNDER FLOOD STAGES AT THESE
POINTS WITH UPDATED RFC FCST GUIDANCE LATER TODAY/TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
EXPECT PCPN TO BE ALL DONE BY MONDAY MORNING AS WEEKEND WEATHER
SYSTEM EXITS EAST AND A RIDGE OF HIGH PRESSURE BUILDS EAST FROM THE
OHIO VALLEY. A FEW LINGERING SNOW SHOWERS/FLURRIES ARE POSSIBLE
ACROSS NERN ZONES BEFORE MIDDAY...BUT OTHERWISE CLEARING SKIES
DURING THE DAY WILL LEAD TO NEAR NORMAL HIGHS...RANGING FROM THE
LOWER TO MID 30S ACROSS THE MTNS...TO THE LOWER AND MID 40S IN THE
LOWER SUSQ REGION AND ADJACENT VALLEYS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

THE WEATHER PATTERN LOOKS TO REMAIN VERY ACTIVE THROUGH THE PERIOD
AS ANOTHER STRONG TROUGH IS FORECAST TO BE APPROACHING THE REGION
BY MID WEEK. DETAILS WILL LIKELY VARY OVER THE NEXT FEW DAYS FOR
THE MAIN STORM WHICH LOOKS LIKE IT WILL FINALLY MOVE THROUGH THE
AREA SOME TIME FRIDAY...BUT IT COULD VERY WELL BE ANOTHER BOUT OF
SIG RAIN WITH EVEN A RAIN CHANGING TO SNOW SCENARIO TO BRING A
SENSE OF DEJA VU. ECMWF/GEFS/GFS ALL SHOW THE UPPER TROF GOING
NEGATIVE WITH THE APPROACHING FRONT SLOWING AND BECOMING WAVY.

AFTER THE SYSTEM PASSES...LOOKS LIKE ANOTHER SHOT OF COLD AIR FOR
NEXT WEEKEND AS MARCH STAYS RATHER CHILLY...STORMY AND GENERALLY
UN-AGREEABLE.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
COLD FRONT IS MOVING SLOWLY EAST OF THE STRETCH OF INTERSTATE 81
/BETWEEN KAVP AND KMDT/ ATTM. WIDESPREAD IFR/LIFR IN MDT TO HVY RAIN
EAST OF THE FRONT...AND SNOW OF VARYING INTENSITY FURTHER TO THE
WEST...WILL OCCUR THROUGH THIS EVENING.

THE RAIN/SNOW CHANGEOVER WILL MAKE IT TO THE KMDT AND KLNS AREAS
AROUND OR SHORTLY AFTER DUSK.

PRECIPITATION WILL TAPER OFF FROM SW TO NW LATER TONIGHT WITH
CONDITIONS GRADUALLY IMPROVING TO VFR VSBYS WITH MAINLY MVFR CIGS
TWD DAYBREAK.

LLWS WILL STILL BE A CONCERN NEAR AND IN THE WAKE OF THE FRONT
THROUGH THE FIRST HALF OF TONIGHT AS NORTHERLY WINDS TO THE NW OF
THE SLOWLY STRENGTHENING LOW PRESSURE AREA WILL HOWL AT 35 TO 40 KTS
JUST 1500-2000 FT ABOVE GROUND LEVEL.

AREAS OF MVFR CIGS POSS MAINLY ACROSS THE NRN MTNS EARLY MONDAY...
THEN VFR WITH DECREASING WINDS.

OUTLOOK...
TUE...NO SIG WX EXPECTED.
WED...RAIN OR SNOW POSS LATE...ESP WEST.
THU/THU NIGHT...RAIN LIKELY WITH POOR FLYING CONDITIONS.
FRIDAY...MIXED PRECIPITATION CHANGING TO SNOW POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 4 AM EST MONDAY FOR PAZ006-012-037-
041-042.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ005-
010-011-017-024-033.
FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059-063>066.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
MONDAY FOR PAZ053-058.
FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR PAZ019-025>028-
034-035-045-046-049>053.
WINTER WEATHER ADVISORY UNTIL 4 AM EST MONDAY FOR PAZ018.
WINTER WEATHER ADVISORY UNTIL 4 AM EST MONDAY FOR PAZ019-045-
046-049.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ025-
034.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...DANGELO/LAMBERT
SHORT TERM...GARTNER
LONG TERM...LA CORTE
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Mar 6, 2:42 PM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EST SUN MAR 6 2011

PAZ006-012-037-041-042-071945-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
242 PM EST SUN MAR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-010-011-017-024-033-071945-
MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
242 PM EST SUN MAR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ058-071945-
SCHUYLKILL-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056-057-059-063>066-071945-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025-034-071945-
BLAIR-BEDFORD-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-050>052-071945-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-SNYDER-MONTOUR-NORTHUMBERLAND-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ053-071945-
COLUMBIA-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ018-071945-
NORTHERN CENTRE-
242 PM EST SUN MAR 6 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-045-046-049-071945-
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
242 PM EST SUN MAR 6 2011

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-071945-
WARREN-
242 PM EST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 10:50 PM ESTWinter Weather AdvisoryCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more32 hr
Mar 6, 4:51 AM ESTWinter Storm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga26 hr
Mar 6, 6:59 AM ESTRiver Flood WarningCTPElk8 hr
Mar 6, 1:56 PM ESTAreal Flood WarningCTPColumbia, Lycoming, Sullivan, Tioga6 hr
Mar 6, 2:50 PM ESTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more4 hr
Mar 6, 3:06 PM ESTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more4 hr
Mar 6, 6:16 PM ESTRiver Flood WarningCTPCumberland, York10 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.